Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A restriction theorem for the Fourier transform


Author: Gerd Mockenhaupt
Journal: Bull. Amer. Math. Soc. 25 (1991), 31-36
MSC (1985): Primary 42B05, 43A85
DOI: https://doi.org/10.1090/S0273-0979-1991-16018-0
MathSciNet review: 1091566
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ch] M. Christ, On the restriction of the Fourier transform to curves, Trans. Amer. Math. Soc. 287 (1985), 223-238. MR 766216
  • [C1] J. L. Clerc, Le comportement à l'infini des fonctions de Bessel généralisées. II, Adv. in Math. 66 (1987), 31-61. MR 905926
  • [DKV] J. J Duistermaat, J. A. C. Kolk and V. S. Varadarajan, Functions, flows and oscillatory integrals on flag manifolds and conjugacy classes in real semisimple Lie groups, Compositio Math. 49 (1983), 309-398. MR 707179
  • [Fe] C. Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9-36. MR 257819
  • [Gr] A. Greenleaf, Principal curvature in harmonic analysis, Indiana Univ. Math. J. 30 (1981), 519-537. MR 620265
  • [Ha] Harish-Chandra, Fourier transform on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 193-257. MR 87044
  • [H1] S. Helgason, Differential geometrie, Lie groups and symmetric spaces, Academic Press, New York, 1978. MR 514561
  • [H2] S. Helgason, Groups and geometric analysis, Academic Press, New York, 1984. MR 754767
  • [Mo] G. Mockenhaupt, Singuläre Integrale vom Bochner-Riesz Typ, Dissertation, Universität Siegen, Federal Republic of Germany, 1990.
  • [Pr] E. Prestini, Restriction theorems for the Fourier transform to some manifolds in R, Proc. Sympos. Pure Math. 35 (1) (1979), 101-109. MR 545244
  • [St] E. M. Stein, Beijing lectures in harmonic analysis, Princeton Univ. Press, Princeton, NJ, 1986, pp. 307-355. MR 864375
  • [To] P. Tomas, On radial Fourier multipliers, Thesis, Cornell University, 1974.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B05, 43A85

Retrieve articles in all journals with MSC (1985): 42B05, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16018-0

American Mathematical Society